Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Discrete solution of the Plateau problem and its convergence


Author: Takuya Tsuchiya
Journal: Math. Comp. 49 (1987), 157-165
MSC: Primary 49F10; Secondary 49D15
MathSciNet review: 890259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define a discrete solution of the Plateau problem and we prove theorems for the convergence of the discrete solution when the contour satisfies a certain condition. A numerical example is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 49F10, 49D15

Retrieve articles in all journals with MSC: 49F10, 49D15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1987-0890259-0
Article copyright: © Copyright 1987 American Mathematical Society